American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] José Agapito and Leonor Godinho. Intersection numbers of polygon spaces. Trans. Amer. Math. Soc. 361 (2009) 4969-4997. MR 2506433.
Abstract, references, and article information   
View Article: PDF

[2] S. V. Ivanov and A. I. Nazarov. Weighted Sobolev-type embedding theorems for functions with symmetries. St. Petersburg Math. J. 18 (2007) 77-88. MR 2225214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zhenbo Qin and Yongbin Ruan. Quantum cohomology of projective bundles over $\mathbb P^n$. Trans. Amer. Math. Soc. 350 (1998) 3615-3638. MR 1422617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marwan Awartani and David W. Henderson. Spaces of geodesic triangulations of the sphere . Trans. Amer. Math. Soc. 304 (1987) 721-732. MR 911092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jesper Michael Møller and Martin Raussen. Rational homotopy of spaces of maps into spheres and complex projective spaces . Trans. Amer. Math. Soc. 292 (1985) 721-732. MR 808750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. Rebhuhn. On genericity and complements of measure zero sets in function spaces . Proc. Amer. Math. Soc. 68 (1978) 351-354. MR 0480839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael A. Penna. Vector fields on polyhedra . Trans. Amer. Math. Soc. 232 (1977) 1-31. MR 0451258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Benjamin Halpern. Homeomorphisms with many recurrent points . Proc. Amer. Math. Soc. 59 (1976) 159-160. MR 0415678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul R. Chernoff. A note on continuity of semigroups of maps . Proc. Amer. Math. Soc. 53 (1975) 318-320. MR 0448406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Cantor. Sobolev inequalities for Riemannian bundles. Bull. Amer. Math. Soc. 80 (1974) 239-243. MR 0372915.
Abstract, references, and article information   
View Article: PDF

[11] Allan L. Edmonds. Deformations of group actions. Bull. Amer. Math. Soc. 79 (1973) 1254-1257. MR 0331413.
Abstract, references, and article information   
View Article: PDF

[12] Joan S. Birman and Hugh M. Hilden. Isotopies of homeomorphisms of Riemann surfaces and a theorem about Artin's braid group. Bull. Amer. Math. Soc. 78 (1972) 1002-1004. MR 0307217.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1